# SDR C2XA03IA016

- Difficulty date: February 6, 2003
- Submitted: February 7, 2003
- Operation: Air carrier
- Aircraft: N13988
- Make and model: Emb EMB-145LR
- Aircraft serial: 145265
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Handle
- Part number: 7455501REVF
- Part serial: 0266
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAH-  FLIGHT 2088, LANDING GEAR WOULD NOT RETRACT AFTER DEPARTURE, ATTEMPTED TO RECYCLE GEAR TWICE WITH NO CHANGE. THE AIRCRAFT RETURNED TO IAH, AND, LANDED WITHOUT INCIDENT.  IAH-  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR CONTROL HANDLE, PERFORMED A OPERATIONAL CHECK, NO DEFECTS NOTED, AND, THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
